UPDATES and SCHEDULE: MADERA SPEEDWAYadmin
MADERA WEEKEND FORMAT: There will be no qualifying on Saturday, qualifying times will be taken Friday night. Qualifying tires will be released at 7:30pm on Friday, and will be re-impounded at the end of the night.
Friday, July 14th – Gates 2pm, Crew Chief Meeting 3:00pm, Pre -Tech Inspection 3:10pm – 7:30pm, Practice 5pm – 5:45pm & 6:30pm – 7:30pm, Tire Release 7:30pm, followed by Qualifying Tech, Qualifying begins at 8:30pm.
Saturday, July 15th – Track Gates 10:30am, The SRL trailer will not be open until 4:00pm, Chapel 4:30pm, Driver/Crew Chief/Spotter Meeting 4:45pm, Warm up Session 5:20pm. Complete schedule attached.
MADERA BACKGATE FEES:
Friday Pit Pass: $40/ea. – No charge per car for Friday practice.
Saturday Pit Pass: $40/SRL Members & $55 for non-Members.
Note: The track sets the pricing.
FRIDAY TECH: All cars are required to roll through the scales on Friday between 3:30pm and 7:00pm.
ENGINE TECH: If your engine or carb needs to be inspected and sealed, please respond to this email.
FUEL CELL BLADDER – DEADLINE REVISED: The manufactures date on all fuel cell bladders must be within 7 years of current date. Due to the adjusted weekend schedule at Madera, all cars must now be approved, or checked and sealed by the August 19th Irwindale race.
IMPORTANT – Please have two bolts drilled to accommodate a wire seal on your fuel cell “Fill Plate”, so an SRL Official can install an “SRL Wire Seal”.
TIRES: 3025’s left side, 3045’s right side. Pre-order from Hoosier Tire West at 559-485-4612.
FUEL: SUNOCO 110 is the Spec Fuel of the SPEARS Southwest Tour Series; it is each teams responsibility to have their own supply. Madera Speedway does carry SUNOCO 110.
SOUND LIMITS: The DB rule of the SPEARS Southwest Tour Series is maximum 95dba at 100 feet at all tracks, unless the track requirements are under 95dba. Please do your work in the shop.
July 15th– Madera Speedway
Holiday Inn Express Hotel & Suites
2290 Marketplace Dr.
Madera, CA 93637
Group Code: SRL
Group Rate: $84
Friday – July 14, 2017
2:00 PM – PIT GATES – SPEARS Southwest Tour Series
3:00 PM – PIT GATES – ALL OTHER DIVISIONS
Spears Southwest Tour, Madera Late Models, Madera Hobby Stock, Legends of the Pacific, MST, Toyota Sedans, and the Jr, Late Model
3:15 PM SPEARS Southwest Tour Series – Crew Chief Meeting
3:30 PM – 7:00 PM SPEARS Southwest Tour Series — Pre -Tech Inspection
4:30 – 5:00 PM Jr Late Model, Local Divisions and Legends (30 min)
5:00 – 5:45 PM SPEARS Southwest Tour Series (45 min)
5:45 – 6:30 PM Jr Late Model, Local Divisions and Legends (45 min)
6:30 – 7:30 PM SPEARS Southwest Tour Series (60 min)
7:30 PM Qualifying Tire Release
7:30 – 8:30 PM Jr Late Model, Local Divisions and Legends (60 min)
7:45 PM Qualifying Tech Opens – all cars on the ground
8:30 – 9:00 PM SPEARS Southwest Tour Series- Qualifying
(Tires impounded after qualifying)
Saturday – July 15th, 2017
10:30 AM Registration Opens/Pit Gates Opens for Local Divisions
12:00 PM Practice 1 Legends
12:15 M Practice 1: Jr Late Models, Toyota Sedans/4-Bangers, MST, Hobby Stocks, Late Models
12:45 PM Practice 2 Legends
1 PM Practice 2: Jr Late Models, Toyota Sedans/4-Bangers, MST, Hobby Stocks, Late Models
1:45 PM Legends Qualifying (2 at a time)
2:00 PM Qualifying: Jr Late Models, Toyota Sedans/4-Bangers, MST, Hobby Stocks, Late Models
3:15 PM Heat Races (6 Laps Odd/Even) Jr Late Models, Sedans, MST, Hobby Stocks, Late Models
4:00 PM SPEARS Southwest Tour Series Trailer Opens
4:00 PM Legend Heat Races 3 (8 laps) (10 Mins ea.)
4:30 PM SRL Chapel
4:45 PM SPEARS Southwest Tour Series Driver/Crew Chief Meeting
4:35 PM Toyota Sedans/4-Banger Main (25 Laps) (20 Mins)
5:00 PM MST Main (25 Laps) (20 Mins)
5:20 PM SPEARS Southwest Tour Series (30 minutes warm up session)
6:00 PM Opening Ceremonies
6:00 PM SPEARS Southwest Tour Series Race Tires Released
6:10 PM Jr Late Models (25 Laps) (20 Mins)
6:35 PM SPEARS Southwest Tour Series Pre-Race Tech Opens
6:35 PM Hobby Stocks (25 Laps)
7:30 PM Late Models (40 Laps)
8:00 PM Legends (35 Laps)
8:45 PM SPEARS Southwest Tour Driver Introductions
9:00 PM SPEARS Southwest Tour Series “51 FIFTY Energy Drink 125”